# SDR ASOA201001343

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SECTION AT LBL 9, FS 394.00 TO FS 409+112 IS CORRODED BEYOND LIMITS.  REMOVED LT SEAT TRACK SECTION AT LBL 9 FS 394.00 TO FS 409+112 IAW SRM 53-01-11-000-802.  LT SEAT TRACK REQUIRES INSTALL.  LOCATED, DRILLED AND COUNTERSINK SEAT TRACK IAW SRM 51-40-11.  SEAT TRACK REQUIRES INSTALLATION. INSTALLED LT SEAT TRACK SEGMENT AT LBL9 FS 394.00 TO FS 409+112 IAW AMM 53-01-11-400-802.  (CLOSED)
